# SDR AUS20040092

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8135105
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING INNER LEADING EDGE SKIN DELAMINATING IN AREA LOCATED ABOVE THE BYPASS DUCT.
